# SDR DL73S040220

- Difficulty date: March 8, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 56,235 hours, 42,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775553
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING BEARSTRAP WERE FOUND DENTED AND GOUGED AT THE AFT EDGE OF THE C2 DOOR CUTOUT AT  STRINGER 22R.  THE DAMAGE WAS REMOVED WITH A 1 X .75 INCH CUTOUT FROM THE DOOR CUTOUT EDGE.  THE DAMAGE WAS REPAIRED WITH TWO EXTERNAL ALUMINUM DOUBLERS PER ER/A 088918-14, REV A.
